# SDR DALA2021110106731

- Difficulty date: October 28, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 90,413 hours, 19,789 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1702 HFEC INSPECTION FOUND 01EA CRACK APPROX 0.800 INCH ON THE UPPER FWD HOLE ON STRINGER 7R,AT STA1480 RH SIDE. CORRECTIVE ACTION: AFT CABIN CRACK STRINGER AT STA1480,S-7R CUT OUT BETWEEN STA1461 AND STA1491,SPLICES REPAIRED AS PER B767-300 SRM53-00. (1998813)
